Works matching DE "FIRST-order logic"
Results: 885
An Argument Against Dispositionalist HOT Theory.
- Published in:
- Philosophical Psychology, 2006, v. 19, n. 4, p. 463, doi. 10.1080/09515080600729348
- By:
- Publication type:
- Article
On the use of stochastic local search techniques to revise first-order logic theories from examples.
- Published in:
- Machine Learning, 2017, v. 106, n. 2, p. 197, doi. 10.1007/s10994-016-5595-3
- By:
- Publication type:
- Article
Learning relational dependency networks in hybrid domains.
- Published in:
- Machine Learning, 2015, v. 100, n. 2-3, p. 217, doi. 10.1007/s10994-015-5483-2
- By:
- Publication type:
- Article
Learning compact Markov logic networks with decision trees.
- Published in:
- Machine Learning, 2012, v. 89, n. 3, p. 257, doi. 10.1007/s10994-012-5307-6
- By:
- Publication type:
- Article
Bridging logic and kernel machines.
- Published in:
- Machine Learning, 2012, v. 86, n. 1, p. 57, doi. 10.1007/s10994-011-5243-x
- By:
- Publication type:
- Article
Algebraic multigrid within defect correction for the linearized Euler equations.
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 2/3, p. 307, doi. 10.1002/nla.687
- By:
- Publication type:
- Article
Further results on error estimators for local refinement with first-order system least squares (FOSLS).
- Published in:
- Numerical Linear Algebra with Applications, 2010, v. 17, n. 2/3, p. 387, doi. 10.1002/nla.696
- By:
- Publication type:
- Article
Oscillation Criteria for the First-Order Linear Difference Equations with Several Delay Arguments.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 5, p. 571, doi. 10.1007/s10958-015-2468-4
- By:
- Publication type:
- Article
Sufficient conditions for effective translation of locally generic queries.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 172, n. 5, p. 654, doi. 10.1007/s10958-011-0211-3
- By:
- Publication type:
- Article
Thermal heating regimes during first-order homogeneous reactions.
- Published in:
- Combustion, Explosion, & Shock Waves, 2012, v. 48, n. 4, p. 432, doi. 10.1134/S0010508212040090
- By:
- Publication type:
- Article
Sessions of the Seminar "Algebra i Logika".
- Published in:
- Algebra & Logic, 2023, v. 62, n. 4, p. 376, doi. 10.1007/s10469-024-09752-3
- Publication type:
- Article
Cardinality Reduction Theorem for Logics QHC and QH4.
- Published in:
- Algebra & Logic, 2023, v. 61, n. 6, p. 491, doi. 10.1007/s10469-023-09715-0
- By:
- Publication type:
- Article
Dynamic Mereotopology. III. Whiteheadian Type of Integrated Point-Free Theories of Space and Time. II.
- Published in:
- Algebra & Logic, 2016, v. 55, n. 1, p. 9, doi. 10.1007/s10469-016-9372-y
- By:
- Publication type:
- Article
Categorical horn classes. 2.
- Published in:
- Algebra & Logic, 2011, v. 49, n. 6, p. 526, doi. 10.1007/s10469-011-9115-z
- By:
- Publication type:
- Article
Generalized Differentiation with Positively Homogeneous Maps: Applications in Set-Valued Analysis and Metric Regularity.
- Published in:
- Mathematics of Operations Research, 2011, v. 36, n. 3, p. 377, doi. 10.1287/moor.1110.0497
- By:
- Publication type:
- Article
ON THE MINIMUM OF A NONCONVEX INVENTORY FUNCTION.
- Published in:
- Management Science, 1988, v. 34, n. 8, p. 1023, doi. 10.1287/mnsc.34.8.1023
- By:
- Publication type:
- Article
Microbial Removal Rates in Subsurface Media Estimated From Published Studies of Field Experiments and Large Intact Soil Cores.
- Published in:
- Journal of Environmental Quality, 2009, v. 38, n. 4, p. 1531, doi. 10.2134/jeq2008.0379
- By:
- Publication type:
- Article
New oscillation tests and some refinements for first-order delay dynamic equations.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 4, p. 850, doi. 10.3906/mat-1507-98
- By:
- Publication type:
- Article
Krull dimension of types in a class of first-order theories.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 2, p. 323, doi. 10.3906/mat-0905-26
- By:
- Publication type:
- Article
Dealing with uncertainty: A rough-set-based approach with the background of classical logic.
- Published in:
- Annales Mathematicae et Informaticae, 2021, v. 53, p. 157, doi. 10.33039/ami.2021.02.005
- By:
- Publication type:
- Article
First-and Second-Order Closure Models for Wind in a Plant Company.
- Published in:
- Journal of Applied Meteorology (1988), 2001, v. 40, n. 10, p. 1762, doi. 10.1175/1520-0450(2001)040<1762:FASOCM>2.0.CO;2
- By:
- Publication type:
- Article
Material dialogues for first-order logic in constructive type theory: extended version.
- Published in:
- Mathematical Structures in Computer Science, 2024, v. 34, n. 10, p. 689, doi. 10.1017/S0960129523000348
- By:
- Publication type:
- Article
Special issue on logic and complexity.
- Published in:
- 2024
- By:
- Publication type:
- Editorial
Logical characterizations of algebraic circuit classes over integral domains.
- Published in:
- Mathematical Structures in Computer Science, 2024, v. 34, n. 5, p. 346, doi. 10.1017/S0960129524000136
- By:
- Publication type:
- Article
Substitution Principle and semidirect products.
- Published in:
- Mathematical Structures in Computer Science, 2023, v. 33, n. 6, p. 486, doi. 10.1017/S0960129523000294
- By:
- Publication type:
- Article
A focused linear logical framework and its application to metatheory of object logics.
- Published in:
- Mathematical Structures in Computer Science, 2021, v. 31, n. 3, p. 312, doi. 10.1017/S0960129521000323
- By:
- Publication type:
- Article
A doctrinal approach to modal/temporal Heyting logic and non-determinism in processes.
- Published in:
- Mathematical Structures in Computer Science, 2018, v. 28, n. 4, p. 508, doi. 10.1017/S0960129517000019
- By:
- Publication type:
- Article
First-Order Definability of Trees and Sparse Random Graphs.
- Published in:
- Combinatorics, Probability & Computing, 2007, v. 16, n. 3, p. 375, doi. 10.1017/S0963548306008376
- By:
- Publication type:
- Article
Prediction Limits for Poisson INAR(1) Process.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2015, v. 47, n. 2, p. 117, doi. 10.5614/j.math.fund.sci.2015.47.2.1
- By:
- Publication type:
- Article
THE POWER OF THE DURBIN-WATSON TEST.
- Published in:
- Econometrica, 1975, v. 43, n. 5/6, p. 959, doi. 10.2307/1911337
- By:
- Publication type:
- Article
The Role of District Office Leaders in the Adoption and Implementation of the Common Core State Standards in Elementary Schools.
- Published in:
- Educational Administration Quarterly, 2016, v. 52, n. 1, p. 45, doi. 10.1177/0013161X15615391
- By:
- Publication type:
- Article
Betimleyici Mantıklara Giriş.
- Published in:
- Beytulhikme: An International Journal of Philosophy, 2020, v. 10, n. 4, p. 1303, doi. 10.18491/beytulhikme.1566
- By:
- Publication type:
- Article
Non-distributive positive logic as a fragment of first-order logic over semilattices.
- Published in:
- Journal of Logic & Computation, 2024, v. 34, n. 1, p. 180, doi. 10.1093/logcom/exad003
- By:
- Publication type:
- Article
Algebraic tools for default modal systems.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 6, p. 1301, doi. 10.1093/logcom/exac051
- By:
- Publication type:
- Article
A sequent calculus for first-order logic formalized in Isabelle/HOL.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 4, p. 818, doi. 10.1093/logcom/exad013
- By:
- Publication type:
- Article
Special issue for the 36th Italian Conference on Computational Logic (CILC 2021).
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 4, p. 709, doi. 10.1093/logcom/exad008
- By:
- Publication type:
- Article
A finitary outer measure logic.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 3, p. 564, doi. 10.1093/logcom/exac048
- By:
- Publication type:
- Article
On infinitary Gödel logics.
- Published in:
- Journal of Logic & Computation, 2023, v. 33, n. 1, p. 1, doi. 10.1093/logcom/exac040
- By:
- Publication type:
- Article
Computational properties of finite PNmatrices.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 8, p. 1694, doi. 10.1093/logcom/exac073
- By:
- Publication type:
- Article
Justification logic and type theory as formalizations of intuitionistic propositional logic.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 8, p. 1531, doi. 10.1093/logcom/exac066
- By:
- Publication type:
- Article
One-dimensional fragment over words and trees.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 5, p. 902, doi. 10.1093/logcom/exac002
- By:
- Publication type:
- Article
Lindström's theorem, both syntax and semantics free.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 5, p. 942, doi. 10.1093/logcom/exab073
- By:
- Publication type:
- Article
Automata theory approach to predicate intuitionistic logic.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 3, p. 554, doi. 10.1093/logcom/exab069
- By:
- Publication type:
- Article
Maximality of bi-intuitionistic propositional logic.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 1, p. 1, doi. 10.1093/logcom/exab058
- By:
- Publication type:
- Article
Logics for reasoning about degrees of confirmation.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 8, p. 2189, doi. 10.1093/logcom/exab033
- By:
- Publication type:
- Article
Lifting propositional proof compression algorithms to first-order logic.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 8, p. 1903, doi. 10.1093/logcom/exaa065
- By:
- Publication type:
- Article
Logics of dependence and independence: The local variants.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 7, p. 1690, doi. 10.1093/logcom/exab043
- By:
- Publication type:
- Article
Algorithmic properties of first-order modal logics of linear Kripke frames in restricted languages.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 5, p. 1266, doi. 10.1093/logcom/exab030
- By:
- Publication type:
- Article
Algorithmic properties of first-order superintuitionistic logics of finite Kripke frames in restricted languages.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 2, p. 494, doi. 10.1093/logcom/exaa091
- By:
- Publication type:
- Article
On the correspondence between nested calculi and semantic systems for intuitionistic logics.
- Published in:
- Journal of Logic & Computation, 2021, v. 31, n. 1, p. 213, doi. 10.1093/logcom/exaa078
- By:
- Publication type:
- Article